tengo duda no tengo ovario,matriz desde 14 oct.2010 me recetaron premarin 0.625 mg,soy paciente de salud mental,tiroides,asma/eficema pulmonar,ycomo quiera el DR.me receto el medicamento sabiendo de mis emfermedades ,es saludable que tome premarin 0.625 mg,es el mg.correcto o debo suspender el medicamento o hay otro medicamento que pueda usar por mis condiciones de salud. que puedo hacer.escribir necesito ayuda gracias
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 62 and am very sensitive to side effects of many medicines. I have been taking Premarin vaginal cream for atrophic vaginitis, prior to possible ...
1 answer • 23 Jan 2010
Really sick.also taking phenergan
1 answer • 6 Mar 2011
... What to do?
0 answers • 28 Apr 2012
Also I am on Losartan for the BP, had a horrible reaction to HCTZ so had to stop that. My new OBGYN does not want me on Premarin due to the high BP. ...
2 answers • 3 May 2012
Postmenopausal Symptoms - I don't have hot flashes or night sweats but my neck and back are on fire?
This happens every other day.I take lowest dose of femhrt. Went off for 6 months and I was like this everyday. Wondering if anyone else is having ...
0 answers • 11 Jun 2014